Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The spectral mapping theorem, norms on rings, and resultants
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.). (Algebra and Geometry)
(Mathematical Physics and Geometry)
Copenhagen University, Dept. of Mathematics.
2000 (English)In: L'Enseignement Mathématique. Revue Internationale. 2e Série, ISSN 0013-8584, Vol. 46, no 3-4, p. 349-358Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 46, no 3-4, p. 349-358
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-81952OAI: oai:DiVA.org:kth-81952DiVA, id: diva2:497791
Note
NR 20140805Available from: 2012-02-11 Created: 2012-02-11 Last updated: 2012-02-13Bibliographically approved

Open Access in DiVA

No full text in DiVA

Search in DiVA

By author/editor
Laksov, DanSvensson, Lars
By organisation
Mathematics (Dept.)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 70 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf